Følg
José Cáceres
José Cáceres
Profesor Titular. Departamento de Matemáticas. Universidad de Almería
Verifisert e-postadresse på ual.es - Startside
Tittel
Sitert av
Sitert av
År
On the metric dimension of cartesian products of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
SIAM journal on discrete mathematics 21 (2), 423-441, 2007
5912007
On the metric dimension of some families of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
Electronic Notes in Discrete Mathematics 22 (2), 129-133, 2005
1512005
On the metric dimension of some families of graphs
C Hernando, M Mora, IM Pelayo, C Seara, J Cáceres, ML Puertas
Electronic notes in discrete mathematics 22, 129-133, 2005
1032005
Rebuilding convex sets in graphs
J Cáceres, A Márquez, OR Oellermann, ML Puertas
Discrete Mathematics 297 (1-3), 26-37, 2005
882005
On geodetic sets formed by boundary vertices
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Mathematics 306 (2), 188-198, 2006
692006
Steiner distance and convexity in graphs
J Cáceres, A Márquez, ML Puertas
European Journal of Combinatorics 29 (3), 726-736, 2008
672008
On the geodetic and the hull numbers in strong product graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Computers & Mathematics with Applications 60 (11), 3020-3031, 2010
642010
Locating–dominating codes: Bounds and extremal cardinalities
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Applied Mathematics and Computation 220, 38-45, 2013
572013
Resolving sets for Johnson and Kneser graphs
RF Bailey, J Cáceres, D Garijo, A González, A Márquez, K Meagher, ...
European Journal of Combinatorics 34 (4), 736-751, 2013
562013
On the determining number and the metric dimension of graphs
J Cáceres, D Garijo, ML Puertas, C Seara
the electronic journal of combinatorics, R63-R63, 2010
512010
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Discrete Applied Mathematics 160 (18), 2618-2626, 2012
482012
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Electronic Notes in Discrete Mathematics 35, 15-20, 2009
422009
Geodeticity of the contour of chordal graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Applied Mathematics 156 (7), 1132-1142, 2008
362008
The determining number of Kneser graphs
J Cáceres, D Garijo, A González, A Márquez, ML Puertas
Discrete Mathematics & Theoretical Computer Science 15 (Graph Theory), 2013
312013
Searching for geodetic boundary vertex sets.
J Cáceres, ML Puertas, MC Hernando, M Mora, IM Pelayo, C Seara
Electron. Notes Discret. Math. 19, 25-31, 2005
252005
Minimal trees and monophonic convexity
J Cáceres, O Oellermann, M Puertas
Discussiones Mathematicae Graph Theory 32 (4), 685-704, 2012
222012
On 3-Steiner simplicial orderings
J Cáceres, OR Oellermann
Discrete mathematics 309 (19), 5828-5833, 2009
162009
General bounds on limited broadcast domination
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Discrete Mathematics & Theoretical Computer Science 20 (Graph Theory), 2018
112018
Combinatorial structures of three vertices and Lie algebras
J Cáceres, M Ceballos, J Núñez, ML Puertas, ÁF Tenorio
International Journal of Computer Mathematics 89 (13-14), 1879-1900, 2012
112012
Dominating 2-broadcast in graphs: complexity, bounds and extremal graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Applicable Analysis and Discrete Mathematics 12 (1), 205-223, 2018
102018
Systemet kan ikke utføre handlingen. Prøv på nytt senere.
Artikler 1–20